BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1997 >
Volume 23 Number 1 >

Please use this identifier to cite or link to this item:

Title: Some Theoretical Results on the Progeny of a Bisexual Galton-Watson Branching Process
Authors: González, M.
Molina, M.
Keywords: Bisexual Galton-Watson Branching Process
Stochastic Monotony
Total Progeny
Limit Behaviour
Issue Date: 1997
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 23, No 1, (1997), 15p-24p
Abstract: A Superadditive Bisexual Galton-Watson Branching Process is considered and the total number of mating units, females and males, until the n-th generation, are studied. In particular some results about the stochastic monotony, probability generating functions and moments are obtained. Finally, the limit behaviour of those variables suitably normed is investigated.
ISSN: 1310-6600
Appears in Collections:Volume 23 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol23-num1-1997-p015-p024.pdf459.91 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License